MathSciNet Relay Station
MathSciNet bibliographic data
MR603291 (58 #29240a) 35K05
Ionkin, N. I. The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition. (Russian) Differencialʹnye Uravnenija 13 (1977), no. 2, 294–304, 381.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement